# SDR CA960126014

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 350A11001001
- Condition: Wont Track
- Location: M/R
- Part time: 9,269 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN)EXTREME DIFFICULTY WITH TRACKING OF MAIN ROTOR BLADE. COULD NOT GET BLADE BALANCED WITH MAXIMUM BALANCE PLATES INSTALLED.
